All
All

What are you looking for?

All
Projects
Organizations

Quick search

  • Projects supported by TA ČR
  • Excellent projects
  • Projects with the highest public support
  • Current projects

Smart search

  • That is how I find a specific +word
  • That is how I leave the -word out of the results
  • “That is how I can find the whole phrase”

Differential invariants of generic hyperbolic Monge - Ampere equations

Result description

In this paper basic differential invariants of generic hyperbolic Monge?Ampere equations with respect to contact transformations are constructed and the equivalence problem for these equations is solved.

Keywords

Monge?Ampere equationcontact transformationFrölicher?Nijenhuis bracketscalar differential invariant

The result's identifiers

Alternative languages

  • Result language

    angličtina

  • Original language name

    Differential invariants of generic hyperbolic Monge - Ampere equations

  • Original language description

    In this paper basic differential invariants of generic hyperbolic Monge?Ampere equations with respect to contact transformations are constructed and the equivalence problem for these equations is solved.

  • Czech name

    Diferenciální invarianty generických hyperbolických Monge-Amperových rovnic

  • Czech description

    V práci jsou konstruovány diferenciální invarianty generických hyperbolických Monge-Amperových rovnic vzhledem ke kontaktním transformacím a je vyřešen problém ekvivalence těchto rovnic.

Classification

  • Type

    Jx - Unclassified - Peer-reviewed scientific article (Jimp, Jsc and Jost)

  • CEP classification

    BA - General mathematics

  • OECD FORD branch

Result continuities

Others

  • Publication year

    2007

  • Confidentiality

    S - Úplné a pravdivé údaje o projektu nepodléhají ochraně podle zvláštních právních předpisů

Data specific for result type

  • Name of the periodical

    Central European Journal of Mathematics

  • ISSN

    1895-1074

  • e-ISSN

  • Volume of the periodical

    5

  • Issue of the periodical within the volume

    1

  • Country of publishing house

    PL - POLAND

  • Number of pages

    29

  • Pages from-to

    105-133

  • UT code for WoS article

  • EID of the result in the Scopus database

Basic information

Result type

Jx - Unclassified - Peer-reviewed scientific article (Jimp, Jsc and Jost)

Jx

CEP

BA - General mathematics

Year of implementation

2007